# SDR SIMA20130904012

- Difficulty date: September 4, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Failed
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED FUNCTIONAL CHECK,  INNER HANDLE OPENING FORCE REQUIRED WAS 21 LBS, MAX ALLOWABLE IS 16 LBS.  INSTALLED SERVICEABLE BEARING IAW AMM 52-11-02,  OPS CHECKED GOOD IAW AMM 52-11-00, INNER HANDLE FORCE CHECKED GOOD AT 16 LBS.
